# SDR DALA2025021201109

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 77,318 hours, 29,639 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Component: Slide
- Component part number: D30655123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 2L DOOR SLIDE PRESSURE LEVEL NOT WITHIN GREEN SLIDE RANGE. CORRECTIVE ACTION: R/R 2L DOOR SLIDE ASSY IAW B757 W/C 2566-9001-2L, INSPECTED INSTALLATION FOR SAFETY, SECURITY & APPROPRIATE CHKS / TEST OK RII COMPLEATED. (6455174)
